Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Indigestion, acidity, computer related injury - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hello doctor
Doctor :   how can i help you
User :   i have two problems
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   i am XXXXXXXX computer programmer and lecturer also; married; 5.9 ht; 72 kg wt; Male, 38 years age;
User :   first one is digestive system problem
User :   second one is nervous system problem
Doctor :   ok
User :   when i will take tamarind or orther citrus liquids i feel indigestion and gastric problem
Doctor :   yes it could be due to increased acid content
Doctor :   due to which ulcers form in stomach
User :   how can i reduct that acid content and free digestion and free excretion
Doctor :   avoid taking citrus or spicy food
Doctor :   aovid junk , oily food
Doctor :   have food on time
Doctor :   dont fast
Doctor :   avoid taking alcohol or smoking
Doctor :   if u do smoke , u need to auit
Doctor :   quit
Doctor :   anytime did u get endoscopy?
User :   i dont have any one bad habit
User :   i dont smoke in my life time also drink
Doctor :   ok
Doctor :   i would suggest u to get an endoscopy done
Doctor :   u might need antiulcer drug for 2 weeks
Doctor :   for temporary relief now
User :   i will not go for chekup
Doctor :   u can take this syrup DIGENE GEL 15ml 1-3hrs after meals, and at bed time.
User :   please mention any medicine
Doctor :   if u ignore this
Doctor :   ulcer might turn into cancer
Doctor :   in years to come
Doctor :   this is possibilty
Doctor :   in ur own interest and safety u need to consult a gastroenterologist
Doctor :   this syrup will give u temporary relief
Doctor :   only
User :   i am working in, nandigama ; i have somuch work in my job
Doctor :   u need tomake some time for ur self
Doctor :   it is ur health
User :   i feel nervous will becoming slowly stiffness and i feel pain some times
Doctor :   how long u have this problem
Doctor :   any particular reason u get nervous
User :   one year may be
Doctor :   what makes u nervous?
Doctor :   is this nervousness affecting ur work
User :   sorry i am not feel nervous
Doctor :   ok
Doctor :   stiffness in which part of body
User :   my nerves will become hard ness.. its my feeling
User :   neck and hands and total body
User :   i feel some pain some times
Doctor :   ok
Doctor :   r u hypertensive?
User :   i will spend time on computer i will take mouse i feel shoulder pain also
Doctor :   ok
User :   hypertensive means?
Doctor :   high blood pressure
User :   ok
User :   but i will not checkup my bp or sugar level in these five years
Doctor :   this may be due to computer related injury
Doctor :   i will be sending document on CRI
Doctor :   it has got few exercises
Doctor :   which u can do at ur desktop
Doctor :   in ur free
User :   ok
Doctor :   go through it to prevent further injury
Doctor :   bye for now
Doctor :   have XXXXXXXX xxx
User :   thank you doctor may i know your good name please sir
Doctor :   Dr.yyy
Doctor :   YYYY@YYYY Mobile : 0000
Doctor :   confirm ur details
User :   thank you again; yes its right
Doctor :   bye for now
Doctor :   ur welcome
User :   hello doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor